Regular and Chaotic Dynamics

, Volume 12, Issue 5, pp 490–501 | Cite as

On a separating solution of a recurrent equation

150th Anniversary of A. M. Lyapunov

Abstract

We consider the recurrent equation
$$\Lambda _p = \frac{1}{{p - 1}}\sum\limits_{p_1 = 1}^{p - 1} f \left( {\frac{{p_1 }}{p}} \right)\Lambda _{p_1 } \cdot \Lambda _{p - p_1 } $$
. which depends on the initial condition Λ1 = x. Under some conditions on f we show that there exists the value of x for which Λp tends to a constant as p tends to infinity.

Key words

separating solution recurrent equation 

MSC2000 numbers

47A35 37A60 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Li, Dong and Sinai, Ya.G., Blow Ups of Complex Solutions of the 3-Dimensional Navier-Stokes System and Renormalization Group Method, submitted for publication in J. Europ. Math. Soc..Google Scholar
  2. 2.
    Li, Dong, On a Non-linear Recurrent Equation, accepted for publication in the Journal of Stat. Physics.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  1. 1.Department of MathematicsPennsylvania State UniversityUniversity ParkRussia
  2. 2.Landau Institute of Theoretical PhysicsRussian Academy of SciencesRussia

Personalised recommendations